# SDR UALA2010031500850

- Difficulty date: March 15, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 35,788 hours, 4,443 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: S351W200100
- Part serial: 3
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN ON TWO START ATTEMPTS.  RPM REACHED 100 PCT BOTH TIMES.  FAULTING APU BLEED SYS, APU RUNS WITHOUT BLEED ON.  REPLACED APUC AND PNEU SURGE CONTROL VALVE.  MSG CLEARED, APU OPS NORMAL.
